MAUDE Adverse Event Report: COLOPLAST A/S FOLYSIL SILICONE CATHETER; INDWELLING URETHRAL DRAINAGE BALLOON CATHETER, NON-ANTIMICROBIAL

COLOPLAST A/S FOLYSIL SILICONE CATHETER; INDWELLING URETHRAL DRAINAGE BALLOON CATHETER, NON-ANTIMICROBIAL
Catalog Number AA6106
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Urinary Retention (2119)
Date of Event 11/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
According to the available information bladder globes on repeating catheters.
 
Event or Problem Description
According to the available information bladder globes on repeating catheters.
 
Additional Manufacturer Narrative
After receiving this complaint, we searched for other complaints and we found none regarding the lot number 9261039 with the same defect.This product was made by our subcontractor which was informed about this issue.In february we received subcontractor's investigation which revealed no anomaly recorded during production.The potential root cause could be a raw material's balloon.A similar case study was performed based on same item number aa6106, same defect: drainage issue over last four years: one similar case was found.Without the sample we cannot do more than the documentary investigation which revealed no anomaly in relation to the describe defect on this complaint.

Brand Name
FOLYSIL SILICONE CATHETER
Common Device Name
INDWELLING URETHRAL DRAINAGE BALLOON CATHETER, NON-ANTIMICROBIAL
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer (Section G)
CMF-SARLAT
9 avenue edmond rostand
sarlat-la-caneda
FR  
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key18435453
Report Number9610711-2024-00001
Device Sequence Number20591453
Product Code EZL
UDI-Device Identifier03600040126844
UDI-Public3600040126844
Combination Product (Y/N)N
PMA/510(K) Number
K013174
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAA6106
Device Lot Number9261039_AA61061002
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/03/2024
Supplement Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/06/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown